# SDR F3LA2009050500085

- Difficulty date: April 29, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 25,258 hours, 10,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK, INSPECTION NOTED THAT THE EMERGENCY POWER SUPPLY UNIT AT POSITION 13WL FAILED THE CAPACITY CHECK.  MAINTENANCE REMOVED FAILED BATTERY AND INSTALLED NEW, REFERENCE AMM 33-51-38-400-002.  MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL TEST, REFERENCE AMM 33-51-38-710-052.
